# SDR AWXA200300317

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 42,170 hours, 19,247 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472075000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK CORROSION WAS FOUND AT 6 EACH NUT PLATES ON LOWER SURFACE OF FLOORBEAM BETWEEN FR 66+10 AND FR 68, LBL 57, Y1732. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; CUTOUT DAMAGED AREA OF FLOORBEAM BETWEEN FR 66+10 AND FR 68, LBL 57, Y1732; FABRICATED 2 EACH FILLERS AND A REPAIR ANGLE; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-14, PG. 202-213, FIG. 201.
